# SDR UALA2009101203192

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 54,806 hours, 8,246 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Part number: BV03202N0150
- Condition: Burned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV 3R AFT MIRROR LIGHT INOPERATIVE.  FOUND FWD HOLDER BURNT.  REQUIRES HOLDER.  DISCONNECTED AND SAFETIED BALLAST CONNECTOR.  DOME LIGHT OPS NORMAL.
